# SDR AALA202501107940

- Difficulty date: January 9, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 36,048 hours, 15,068 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE240007
- Part serial: FR11020
- Condition: No Test
- Location: Zone 800
- Part time: 36,048 hours, 15,068 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 842 DAMPER AMD EMERGENCY OPERATION CYLINDER DOES NOT PASS THE OPERATIONAL TEST. REPLACED DAMPER AMD EMERGENCY OPERATION CYLINDER  PER AMM 52-13-14.
